A note on the estimation of a non-linear migration model using GLIM

Baxter, M.J., 1984. A note on the estimation of a non-linear migration model using GLIM. Geographical Analysis, 16, pp. 282-286.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Geographical Analysis
Creators: Baxter, M.J.
Date: 1984
Volume: 16
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:10
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/8806

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year